Facebook Pixel
EmpowHER Guest

i had sex wit my partner but he did not penetrate inside but he released ontop of me and I felt the spern on my vaginal wall .i took postinor 2 4hours after it and took d second tablet after 8hr feel so tired..no appetite to eat.m i likely to get pregnant

By Anonymous September 12, 2015 - 8:25am
Rate This

I had sex with him after 3days of my period. Pls m I likely to get pregnant and why am u feeling d way I am feeling

Add a Comment1 Comments


Hello and thank you for choosing EmpowHer,
The effectiveness of the pill is directly related to whether or not you take it correctly. Since you did not take the second pill at the correct time (12 hours after the first) the effectiveness will decrease. Dizziness and fatigue are common side effects of the drug. Loss of appetite may be another side effect as well even though it is not as common.
If you miss your next period, take a pregnancy test. But be aware that another possible side effect is vaginal bleeding/spotting.

September 12, 2015 - 7:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!